Alert archive / California / Freeze Warnings in 2011

Freeze Warning 2, NWS San Francisco Bay Area, CA

February 26, 20117 counties in California

NWS San Francisco Bay Area, CA issued this freeze warning at Feb 26, 2011, 5:40 AM PST for 7 counties in California. It took effect at Feb 27, 2011, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2011, 5:40 AM PST (13:40 UTC)
In effect from
Feb 27, 2011, 1:00 AM PST
Expired
Feb 27, 2011, 8:00 AM PST
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 56 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 1.7 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2011-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2011-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS76 KMTR 261340
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
540 AM PST SAT FEB 26 2011

...COLD TEMPERATURES EXPECTED OVER THE NORTH BAY TONIGHT INTO
SATURDAY MORNING...

.A VERY COLD AIR MASS HAS MOVED INTO THE AREA.THIS COLD AIR MASS
COMBINED WITH CLEARING SKIES AND LIGHTER WINDS WILL PRODUCE
FREEZING TEMPERATURES EARLY THIS MORNING IN THE NORTH BAY VALLEYS.
FREEZING TEMPERATURES ARE EXPECTED LATE SATURDAY NIGHT AND SUNDAY
MORNING IN THE VALLEYS OF THE NORTH BAY...THE EAST BAY
VALLEYS...AND THE SALINAS VALLEY.

CAZ506-262000-
/O.NEW.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/
/O.CON.KMTR.FZ.W.0001.000000T0000Z-110226T1600Z/
NORTH BAY INTERIOR VALLEYS-
540 AM PST SAT FEB 26 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 BY
  EARLY SATURDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES AT
  OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY
  MID MORNING ON SATURDAY. TEMPERATURES WILL ONCE AGAIN DROP INTO
  THE 20S LATE SATURDAY NIGHT AND SUNDAY MORNING.

* IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SATURDAY
  MORNING OR SUNDAY MORNING AND ARE SUSCEPTIBLE TO COLD
  CONDITIONS SHOULD PLAN ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD
  TEMPERATURES SHOULD BE COVERED OR TAKEN INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE
WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE
GREATLY IMPACTED BY COLDER CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ507-510-516-528-262000-
/O.NEW.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/
NORTH BAY MOUNTAINS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
540 AM PST SAT FEB 26 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. 

* TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 BY
  EARLY SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES AT OR
  BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY
  MID MORNING ON SUNDAY.

* IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY
  MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN
  ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE
  COVERED OR TAKEN INDOORS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE
WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE
GREATLY IMPACTED BY COLDER CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MHS
2 follow-up statements
120 
WWUS76 KMTR 261556
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
756 AM PST SAT FEB 26 2011

...COLD TEMPERATURES EXPECTED OVER THE NORTH BAY TONIGHT INTO
SATURDAY MORNING...

.A VERY COLD AIR MASS HAS MOVED INTO THE AREA. FREEZING
TEMPERATURES ARE EXPECTED LATE SATURDAY NIGHT AND SUNDAY MORNING
IN THE VALLEYS OF THE NORTH BAY...THE EAST BAY VALLEYS...AND THE
SALINAS VALLEY.

CAZ506-270400-
/O.EXP.KMTR.FZ.W.0001.000000T0000Z-110226T1600Z/
/O.CON.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/
NORTH BAY INTERIOR VALLEYS-
756 AM PST SAT FEB 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SUNDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM PST THIS
MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SUNDAY.


* TIMING: TEMPERATURES WILL DROP THE 20S LATE SATURDAY NIGHT AND
  SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES BELOW
  FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 30S BY MID
  MORNING ON SUNDAY.

* IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY
  MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN
  ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE
  COVERED OR TAKEN INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE
WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE
GREATLY IMPACTED BY COLDER CONDITIONS.

&&



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ507-510-516-528-270400-
/O.CON.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/
NORTH BAY MOUNTAINS-EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
756 AM PST SAT FEB 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY. 

* TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 
  BY EARLY SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES 
  AT OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 
  30S BY MID MORNING ON SUNDAY. 

* IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY 
  MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN 
  ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE 
  COVERED OR TAKEN INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE
WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE
GREATLY IMPACTED BY COLDER CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
421 
WWUS76 KMTR 262150
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
150 PM PST SAT FEB 26 2011


CAZ506-507-510-516-528-271600-
/O.CON.KMTR.FZ.W.0002.110227T0900Z-110227T1600Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
150 PM PST SAT FEB 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PST SUNDAY
FOR THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS...THE EAST BAY
VALLEYS...THE SALINAS VALLEY...THE HOLLISTER VALLEY AND CARMEL
VALLEY.

* TIMING: TEMPERATURES WILL DROP INTO THE MID 20S TO AROUND 30 
  BY EARLY SUNDAY MORNING. EXPECT SEVERAL HOURS OF TEMPERATURES 
  AT OR BELOW FREEZING. TEMPERATURES WILL RECOVER INTO THE MID 
  30S BY MID MORNING ON SUNDAY. 

* IMPACTS: PERSONS WHO ARE PLANNING ON BEING OUTDOORS SUNDAY 
  MORNING AND ARE SUSCEPTIBLE TO COLD CONDITIONS SHOULD PLAN 
  ACCORDINGLY. PLANTS SUSCEPTIBLE TO COLD TEMPERATURES SHOULD BE 
  COVERED OR TAKEN INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION. PERSONS SHOULD MAKE SURE THEIR HEATING SYSTEMS ARE
WORKING PROPERLY AND CHECK ON ELDERLY NEIGHBORS OR THOSE WHO ARE
GREATLY IMPACTED BY COLDER CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Feb 26, 5:10 AM PST, 30 minutes earlier.

Area forecast discussion, Feb 26, 5:10 AM PST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
510 AM PST SAT FEB 26 2011

...UNSEASONABLY COLD TEMPERATURES THIS WEEKEND...

.DISCUSSION...AS OF 4:10 AM PST SATURDAY...SHOWERS AND EVEN A FEW
THUNDERSTORMS CONTINUE OVER THE OCEAN...MOVING TO THE COAST AS AN
UPPER LEVEL LOW CONTINUES TO MOVE THROUGH THE DISTRICT. AS THESE
SHOWERS MOVES OVER THE COAST THEY HAVE DROPPED A MIX OF RAIN AND
SNOW. WE HAVE HAD SPOTTER REPORTS OF SNOW SHOWERS ABOVE 400 FEET IN
SAN FRANCISCO...SNOW SHOWERS IN FELTON...A MIX OF RAIN AND SNOW IN
CARMEL VALLEY...AND A MIX OF RAIN AND SNOW AT THE FORECAST OFFICE IN
MONTEREY. LOOKING AT THE CHP PAGE...THERE HAS BEEN A SIGNIFICANT
AMOUNT OF SNOW IN THE SANTA CRUZ MOUNTAINS.

UPPER LOW WILL CONTINUE THE CHANCE OF RAIN/SNOW SHOWERS TODAY...
EXCEPT FOR THE NORTH BAY VALLEYS WHICH WILL REMAIN DRY. THERE COULD
BE A FEW LINGERING SHOWERS THIS EVENING IN THE SOUTH. PLENTY OF
INSTABILITY WITH THE OCEAN TEMPS IN THE LOWER 50S...LEADING TO STEEP
LAPSE RATES WITH THE VERY COLD AIRMASS. THE FREEZE WARNING CONTINUES
THIS MORNING IN THE NORTH BAY VALLEYS WHERE TEMPS HAVE DROPPED INTO
THE 20S. HAVE KEPT THE CURRENT WINTER WEATHER ADVISORIES AND THE
WINTER STORM WARNING. HAVE ISSUED A FREEZE WARNING FOR LATE
TONIGHT/SUNDAY MORNING FOR THE NORTH BAY VALLEYS...EAST BAY VALLEY...
AND THE ENTIRE SALINAS VALLEY AS TEMPS IN THESE AREAS UNDER PARTLY
CLOUDY SKIES AND LIGHT WINDS DROPS INTO THE 20S. HAVE KEPT THE COAST
OUT OF THE FREEZE WARNING SINCE THE SFC FLOW WILL BE ONSHORE WITH
TEMPS MODIFIED BY THE OCEAN.

AS A WEAK RIDGE MOVES OVER THE DISTRICT SUNDAY SHOULD BE DRY. WITH
TEMPS ALOFT WARMING IT WILL BE MILDER AS WELL. THE DRY WEATHER WILL
BE SHORT-LIVED AS AN UPPER TROF DROPS SOUTH OUT OF BRITISH COLUMBIA
AND DEEPENS ALONG 130W. IT APPEARS THAT SUBTROPICAL MOISTURE COULD BE
ENTRAINED INTO THIS SYSTEM. WARM ADVECTION LIGHT RAIN WILL BEGIN IN
THE NORTH BAY SUNDAY NIGHT THROUGH MONDAY NIGHT. MODELS THEN BRING A
STRONGER SHORTWAVE INTO THE DISTRICT LATE TUESDAY INTO WEDNESDAY
LEADING TO HEAVIER AND MORE WIDESPREAD RAIN. DISTURBANCES ROTATING TO
THE COAST WILL KEEP THE THREAT FOR RAIN/SHOWERS INTO THE WEEKEND.

&&

.AVIATION...AS OF 5:10 AM SATURDAY...A FEW SHOWERS OF RAIN AND SNOW
AROUND THE AREA THIS MORNING. THEY ARE MOSTLY SCATTERED IN NATURE
SO FOR THE MOST PART VFR WILL PREVAIL. ICY CONDITIONS.

VICINITY OF KSFO...VFR WITH SHOWERS IN VICINITY. LIGHT WEST TO
NORTHWEST WIND.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...AIRMASS INSTABILITY IS STRONGEST OVER
THE CENTRAL COAST THROUGH THE MORNING. THE NET RESULT WILL BE
ADDITIONAL SHOWERS OF RAIN AND SNOW.

&&

.MARINE...AS OF 5:10 AM SATURDAY MORNING...LESS STRUCTURE IN
CONVECTIVE CELLS OVER THE WATERS IN THE LAST COUPLE HOURS. MARINE
WEATHER STATEMENT WILL BE ALLOWED TO EXPIRE. DEEPEST INSTABILITY
SHIFTS TO THE CENTRAL COAST THIS MORNING SO STILL CAN'T RULE OUT AN
ISOLATED THUNDERSTORM.

.CLIMATE...HERE ARE RECORD LOW TEMPERATURES FOR SELECTED LOCATIONS
FOR FEBRUARY 26TH (SATURDAY) AND FEBRUARY 27TH (SUNDAY)

SAN FRANCISCO BAY AREA
.LOCATION...................FEB 26........FEB 27
 SANTA ROSA................21/1913.......24/1962
 SAN RAFAEL................32/1996.......29/1962
 NAPA......................30/1945.......29/1942
 SAN FRANCISCO.............37/1962.......38/1962
 KSFO......................36/1971.......32/1951
 OAKLAND...................38/1987.......39/2007
 KOAK......................34/1962.......31/1962
 RICHMOND..................35/1962.......34/1962
 LIVERMORE.................26/1987.......25/1962
 SAN JOSE..................33/1897.......28/1893
 GILROY....................29/1971.......24/1962

MONTEREY BAY AREA
.LOCATION...................FEB 26........FEB 27
 MONTEREY..................34/1971.......27/1962
 SANTA CRUZ................30/1964.......25/1962
 SALINAS...................28/1971.......25/1962
 KSNS......................28/1935.......29/1962
 KING CITY.................25/1964.......23/1962

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDY...SCA...PT ARENA TO PT PIEDRAS BLANCAS...10-60 NM
         ...SCA...PT ARENA TO PIGEON PT...0-10 NM
         ...WINTER WEATHER ADVISORY FOR SNOW SANTA CRUZ
            MOUNTAINS UNTIL 10 AM SAT MRNG.
         ...WINTER WEATHER ADVISORY FOR SNOW MOUNTAINS OF SAN BENITO
            AND INTERIOR MONTEREY COUNTY UNTIL 4 PM SAT AFTN.
         ...WINTER STORM WARNING FOR THE SANTA LUCIA MOUNTAINS
            UNTIL 4 PM SAT AFTN.
         ...FREEZE WARNING...1-8 AM SATURDAY...NORTH BAY INTERIOR
            VALLEYS.

&&

PUBLIC FORECAST: MHS
AVIATION/MARINE: CANEPA
CLIMATE: DH/BELL/DYKEMA
Hazardous weather outlook, Feb 26, 5:01 AM PST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
501 AM PST SAT FEB 26 2011

CAZ512-518-271315-
SANTA CRUZ MOUNTAINS-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
501 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

SNOW SHOWERS WILL TAPER OFF FROM NORTH TO SOUTH TODAY. THE WINTER
WEATHER ADVISORY IS SET TO END AT 10 AM IN THE SAN FRANCISCO BAY
AREA MOUNTAINS AND AT 4 PM FOR THE MOUNTAINS OF SAN BENITO COUNTY
AND INTERIOR MONTEREY COUNTY.

* WINTER WEATHER ADVISORY..SEE SFOWSWMTR WWUS46 KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE AND POTENTIALLY WET WEATHER PATTERN WILL DEVELOP NEXT WEEK.
RAIN WILL BEGIN EARLY IN THE WEEK...AND COULD BECOME HEAVY BY
TUESDAY NIGHT OR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ517-271315-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
501 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

SNOW SHOWERS WILL CONTINUE TODAY...AND SLOWLY TAPER OFF IN THE
AFTERNOON. A WINTER STORM WARNING IS IN EFFECT UNTIL 4 PM SATURDAY
AFTERNOON.

* WINTER STORM WARNING...SEE SFOWSWMTR WWUS46 KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE AND POTENTIALLY WET WEATHER PATTERN WILL DEVELOP BY THE
MIDDLE OF NEXT WEEK. RAIN COULD BECOME HEAVY BY TUESDAY NIGHT OR
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-507-510-516-528-271315-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
501 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

COLD TEMPERATURES WILL CONTINUE INTO EARLY SUNDAY MORNING.

*  FREEZE WARNING.....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE AND POTENTIALLY WET WEATHER PATTERN WILL DEVELOP NEXT WEEK.
RAIN WILL BEGIN EARLY IN THE WEEK...AND COULD BECOME HEAVY BY LATE
TUESDAY OR TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

Nearby

Freeze Warnings in California, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.